Duke Mathematical Journal

Extending self homeomorphisms of a wild sphere described by Gillman

C. E. Burgess

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 725-728.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380577

Digital Object Identifier
doi:10.1215/S0012-7094-72-03978-6

Mathematical Reviews number (MathSciNet)
MR0314036

Zentralblatt MATH identifier
0253.57003

Subjects
Primary: 55A30
Secondary: 57A10

Citation

Burgess, C. E. Extending self homeomorphisms of a wild sphere described by Gillman. Duke Math. J. 39 (1972), no. 4, 725--728. doi:10.1215/S0012-7094-72-03978-6. https://projecteuclid.org/euclid.dmj/1077380577


Export citation